MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number:(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter left (l-afl) ablation procedure with a ngen pump and multiple times during the procedure, while ablating the left atrium, the ngen would cut off ablation.An error "high flow mismatch" was displayed on the ngen.They had to restart with a new lesion to continue using the foot pedal.No adverse patient consequence was reported.
 
Additional Manufacturer Narrative
On 18-jun-2024, additional information was received, and it was indicated that the generator was on automatic mode.The correct catheter settings were selected on the generator.No service is needed.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial flutter left (l-afl) ablation procedure with a ngen pump and multiple times during the procedure, while ablating the left atrium, the ngen would cut off ablation.An error "high flow mismatch" was displayed on the ngen.They had to restart with a new lesion to continue using the foot pedal.No adverse patient consequence was reported.The hardware investigation has been completed.No failure was found.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of johnson & johnson medtech's quality process.Correction to the initial report: full udi has been populated to field d4.Primary udi number.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN PUMP, US CONFIGURATION
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19747028
Report Number2029046-2024-02369
Device Sequence Number15707239
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public(01)10846835017472(11)230922
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990071/S037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer06/28/2024
11/12/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date07/26/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN RF GENERATOR, US; QDOT MICRO, BI, TC, D-F; UNK CABLE; UNK_CARTO 3
Patient SexUnknown